# SDR UIEA2020040100625

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,582 hours, 24,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY MEDICAL KIT MISSING.( INSTALLED MISSING FORWARD CABIN MEDICAL KIT IAW WORK CARD NUMBER A-25-099-20-01. )
